# SDR REXA2022061600361

- Difficulty date: June 6, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 21,500 hours, 16,090 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR LOWER OUTER SEAL RETAINER CHAFFED AND BENT (AS MARKED) REMOVED DAMAGED SEAL RETAINER FROM CENTER CARGO DOOR AND INSTALLED NEW P/N LE670-39644-1 IAW CRJ-900 SRM 51-42-06-001-001-A01
